# SDR 2006UALA01093

- Difficulty date: June 5, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 56,530 hours, 32,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY EXIT FLOOR LIGHTS INOP FROM ROW 16 TO AFT OF AIRCRAFT.
